# SDR 08FDEA00122

- Difficulty date: January 14, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N374FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46612
- Aircraft time: 84,853 hours, 34,443 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC7439Y502
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 5/8" CRACK LOCATED ON THE RT HORIZONTAL STABILIZER AT THE INBOARD AFT CORNER OF THE OUTER SECTION UPPER AFT SKIN PANEL.  END OF CRACK MARKED AND VERIFIED WITH HFEC INSPECTION.  REPAIRED SKIN PLANK IAW EA 8-5510-116939,  MAJOR REPAIR.
